# SDR TAOA039712

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: AV16B1519D
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT 6010 - LGA-BOS - PILOT REPORTED FAINT SMELL OF KEROSENE IN CABIN.  FOUND NR 3 ENGINE FUEL SHUTOFF VALVE LEAKING IN THE RIGHT WHEEL WELL.  REPLACED FUEL SHUTOFF VALVE.  OPERATIONAL AND LEAK CHECKED OK.  NO FURTHER PROBLEMS.  (M)
